Peter L. Simon
Peter L. Simon
Bestätigte E-Mail-Adresse bei
Zitiert von
Zitiert von
Mathematics of epidemics on networks
IZ Kiss, JC Miller, PL Simon
Cham: Springer 598, 31, 2017
The impact of information transmission on epidemic outbreaks
IZ Kiss, J Cassell, M Recker, PL Simon
Mathematical biosciences 225 (1), 1-10, 2010
Exact epidemic models on graphs using graph-automorphism driven lumping
PL Simon, M Taylor, IZ Kiss
Journal of mathematical biology 62 (4), 479-508, 2011
From Markovian to pairwise epidemic models and the performance of moment closure approximations
M Taylor, PL Simon, DM Green, T House, IZ Kiss
Journal of mathematical biology 64 (6), 1021-1042, 2012
SIS epidemic propagation on hypergraphs
Á Bodó, GY Katona, PL Simon
Bulletin of mathematical biology 78 (4), 713-735, 2016
Modelling approaches for simple dynamic networks and applications to disease transmission models
IZ Kiss, L Berthouze, TJ Taylor, PL Simon
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2012
Dynamic control of modern, network-based epidemic models
F Sélley, A Besenyei, IZ Kiss, PL Simon
SIAM Journal on applied dynamical systems 14 (1), 168-187, 2015
Exact equations for SIR epidemics on tree graphs
KJ Sharkey, IZ Kiss, RR Wilkinson, PL Simon
Bulletin of mathematical biology 77 (4), 614-645, 2015
Multiple sources and routes of information transmission: implications for epidemic dynamics
V Hatzopoulos, M Taylor, PL Simon, IZ Kiss
Mathematical biosciences 231 (2), 197-209, 2011
Nonlinear effects of electrolyte diodes and transistors in a polymer gel medium
L Hegedüs, N Kirschner, M Wittmann, P Simon, Z Noszticzius, T Amemiya, ...
Chaos: An Interdisciplinary Journal of Nonlinear Science 9 (2), 283-297, 1999
Exact deterministic representation of Markovian S I R epidemics on networks with and without loops
IZ Kiss, CG Morris, F Sélley, PL Simon, RR Wilkinson
Journal of mathematical biology 70 (3), 437-464, 2015
From exact stochastic to mean-field ODE models: a new approach to prove convergence results
PL Simon, IZ Kiss
The IMA Journal of Applied Mathematics 78 (5), 945-964, 2013
Oscillating epidemics in a dynamic network model: stochastic and mean-field analysis
A Szabó-Solticzky, L Berthouze, IZ Kiss, PL Simon
Journal of mathematical biology 72 (5), 1153-1176, 2016
Waves of excitation on nonuniform membrane rings, caustics, and reverse involutes
A Lázár, HD Försterling, H Farkas, P Simon, A Volford, Z Noszticzius
Chaos: An Interdisciplinary Journal of Nonlinear Science 7 (4), 731-737, 1997
Multiplicity for semilinear elliptic equations involving singular nonlinearity
J Hernández, J Karátson, PL Simon
Nonlinear analysis 65 (2), 265-283, 2006
Constructing global bifurcation diagrams by the parametric representation method
PL Simon, H Farkas, M Wittmann
Journal of computational and applied mathematics 108 (1-2), 157-176, 1999
Identification of criticality in neuronal avalanches: I. A theoretical investigation of the non-driven case
TJ Taylor, C Hartley, PL Simon, IZ Kiss, L Berthouze
The Journal of Mathematical Neuroscience 3 (1), 1-26, 2013
The structure of flame filaments in chaotic flows
IZ Kiss, JH Merkin, SK Scott, PL Simon, S Kalliadasis, Z Neufeld
Physica D: Nonlinear Phenomena 176 (1-2), 67-81, 2003
Direct evidence for fixed ionic groups in the hydrogel of an electrolyte diode
K Iván, N Kirschner, M Wittmann, PL Simon, V Jakab, Z Noszticzius, ...
Physical Chemistry Chemical Physics 4 (8), 1339-1347, 2002
Super compact pairwise model for SIS epidemic on heterogeneous networks
PL Simon, IZ Kiss
Journal of Complex Networks 4 (2), 187-200, 2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20